MAUDE Adverse Event Report: MERGE UNITY PACS; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM

MERGE UNITY PACS; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM
Model Number 11.1.3
Medical Device Problem Code Loss of Data (2903)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2020
Type of Reportable Event Malfunction
Event or Problem Description
Merge unity pacs is a medical image, and information management system that is used for viewing, selection, processing, printing, telecommunications, and media interchange of medical images from a variety of diagnostic imaging systems.On 11/05/2020, a customer contacted merge healthcare to inform us that they were unable to view an exam report from a recent exam.Merge healthcare determined upon investigation that the report saved but failed to upload.Logs were not available for review.A blank report document was manually placed in the folder and the report was re-dictated, and subsequently viewable as expected.This site has regular and persistent network issues that affect report uploads.No further action is necessary at this time.This has the potential to delay patient treatment, and/or diagnosis.There have been no reports of patient injury, or harm as a result of this issue.Reference complaint: (b)(4).

Brand Name
MERGE UNITY PACS
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM
MDR Report Key10896943
Report Number2183926-2020-00051
Device Sequence Number3005055
Product Code LLZ
UDI-Device Identifier00842000100058
UDI-Public(01)00842000100058(10)11.1.3.16683(11)190626
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K041935
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11.1.3
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2020
Initial Report FDA Received Date11/24/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1